# SDR REXA2016112702398

- Difficulty date: November 27, 2016
- Submitted: December 12, 2016
- Operation: Air carrier
- Aircraft: N937XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15210
- Aircraft time: 19,980 hours, 12,749 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH690362831
- Condition: Corroded
- Location: Bs 379-669
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FUSELAGE SIDE SEAT TRACK BS 379 - 669 CORRODED. REPLACED THE SEAT TRACK IAW SRM 51-40-11-001-001-A01, AMM 53-00-49-400-801-A07 AND REO       
670-53-00-343 REV M.
